# SDR SWAA2021052600325

- Difficulty date: July 15, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 26,944 hours, 12,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500i S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GUSSET CRACKED BS 500 I STR 19R / REMOVED AND REPLACED DAMAGED GUSSET PER SRM 51-40-02.SAM 326 ATTACHMENT: A1184153
